Urticaria in child - Nux Vomica connection ?My sons who is 3 yrs 7 months old had urticaria about a fortnight back.
He was given cetzine & atarax - both anti-allergic syrups & mebendazole syrup for deworming.
He was cured completely. About two days ago he had a little stomach upset & loose stools. Its a very hot summer in delhi(India) .. So i gave him Nux vom 30 two doses that day.
However the next day he had the Hives (urticaria) again.
My concern is whether the urticaria this time has got anything to do with Nux vom?
If yes.. what homeopathic medicine should I give him now?
Please advise .
Thanks & Regards,
Gautam on 2008-05-08
Give more details..
Where are the hives?
what size aare they and how many?
Are they itching/burning/any other sensation?
Did you try cold water application? If so what is the result.
Medicines like Cetzine will help temporarily but won't go to the root cause.
Try to recollect the possible causes for these uricaria. Any new food item? any exposure to pollen etc? Something else?
♡ gavinimurthy last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.